# SDR SWAA060099

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 9,726 hours, 5,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS TRACK COVERS CRACKED BETWEEN ROWS 1 & 22.  REMOVED AND REPLACED COVERS PER MM.
